# SDR RRXA001084

- Difficulty date: December 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,464 hours, 21,532 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTION OF GEAR LOUD NOISE AND VIBRATION  FROM NOSE GEAR AREA CYCLED GEAR NO NOISE WHEN EXTENDED.  JACKED AIRCRAFT IAW DC-8 M/M CH 7-11-0 PERFORMED  GEAR SWING IAW DC-8 M/M CH 32-30-0 NOSE GEAR STRUT/DOOR'S OPS NORMAL
